# SDR CALA2017121604476

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27299
- Aircraft time: 90,024 hours, 21,216 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 1441
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVEN 1 HAS MOTOR NOISE AND SMOKE. C/B PULLED. RPL FWD GALLEY OVEN #204 PER AMM 25-34-00-400-801C3. OPS CKS OK
